Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Weaning from Neuronin

kehrn89kkehrn89 Posts: 5
edited 06/11/2012 - 9:02 AM in Pain Management
Is the weaning from Neuronin similiar to weaning off certain antipsychotic drugs....would it be easier to wean if you had not been on it long? I am sure it is all individual but how long does it take to take effect..approximately ..so if you saw no results or negative results would the weaning be easier if a person was not on it as long? Thanks


  • dilaurodilauro ConnecticutPosts: 9,861
    you have just recently been prescribed Neurontin(Gabapentin) and you were questioning if you can take it differently from what was written.
    Now you are asking about weaning from Neurontin.

    I am puzzled by your posts. Are you now saying after just started using Neurontin, what would be involved if you stopped taking it.

    What are the problems? With any medication it takes a while to realize the full effects.

    But like I said, I am confused by your posts. It would be helpful if you identified what and why you have made these two recent posts.
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • I have just been prescribed this med from my MD....I had just started doing some research into all aspects of it. I like to be informed before I just pop a pill in my mouth. I had a bad experience from withdraw from a certain depression medication that was incorrectly stopped and had terrible withdraw from it. So that is why the two questions...via my research I noticed that was a common variable...I honestly dont know if my pain is bad enough to deal with all that just yet. I was debating starting it and if so..did not see any relief relatively soon...stopping it...thanks
Sign In or Register to comment.